# SDR IPXA2019101197722

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat
- Part number: A57865200178
- Part serial: FH1618
- Condition: Chafed
- Location: Left Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR,  LEFT WING NR 3 SLAT LWR T/E WEDGE WAS CHAFED.  REPAIRED THE LT WING NR 3 SLAT IAW EO A300-5750-74288 & EA 300-5754-01-A7921. (MINOR REPAIR)
